A lieb-thirring bound for a magnetic Pauli Hamiltonian, II

Luca Bugliaro, Charles Fefferman, Gian Michele Graf

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We establish a Lieb-Thirring type estimate for Pauli Hamiltonians with non-homogeneous magnetic fields. Besides of depending on the size of the field, the bound also takes into account the size of the field gradient. We then apply the inequality to prove stability of non-relativistic quantum mechanical matter coupled to the quantized ultraviolet-cutoff electromagnetic field for arbitrary values of the fine structure constant.

Original languageEnglish (US)
Pages (from-to)593-619
Number of pages27
JournalRevista Matematica Iberoamericana
Volume15
Issue number3
DOIs
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A lieb-thirring bound for a magnetic Pauli Hamiltonian, II'. Together they form a unique fingerprint.

  • Cite this